# SDR 96FDEA00687

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 522/517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SPLICE AT BS 520, DISCOVERED CORROSION OF STR 27R BS 522 AND 517 TO BE OUT LIMITS.  REMOVED AND REPLACED DAMAGED SECTION OF STR 27R.
